MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTION; GASTROSTOMY FEEDING TUBE

XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTION; GASTROSTOMY FEEDING TUBE
Model Number 70-0060-114
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Abscess (1690)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Relationship of device issue to development of abscess is uncertain.Device is expected to be returned and a follow-up report will be filed upon completion of evaluation.
 
Event or Problem Description
There was a very bad abscess and antibiotics were started.There was leakage at the med port and it was very difficult to move external fixator, tract length 8 cm.
 
Additional Manufacturer Narrative
The returned device was evaluated and enfit connector cracking was confirmed (this would explain the reported med port leakage).However, relationship of the confirmed failure mode to the reported abxcess is unclear.

Brand Name
ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTION
Common Device Name
GASTROSTOMY FEEDING TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland dr.
tucson AZ 85714 3430
MDR Report Key6956568
Report Number2025851-2017-00002
Device Sequence Number13633046
Product Code KNT
UDI-Device Identifier00827002447813
UDI-Public(01)00827002447813(17)181213(10)955302
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2018
Device Model Number70-0060-114
Device Catalogue NumberSBRD-14-ENF
Device Lot Number955302
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer11/20/2017
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;